# SDR ABXA9701467

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107557
- Condition: Corroded
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT CUSP WEB AT STA 930 CORRODED AND RIPPED.  REPAIRED IAW ABX REA D953-20816MR.
